# SDR CA070209014

- Difficulty date: January 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 8237007
- Part serial: F51037
- Condition: Unserviceable
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED AN UNSERVICEABLE HYDROMECHANICAL FCU. (TC NR 20070209014)
